MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE

GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Model Number 1119.0010
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The purpose of this investigation is to assess the reported issue involving a slipped rod and a loosened locking cap.A visual and functional evaluation could not be performed because the affected components were not returned, and no imaging was provided.According to the report a ct scan confirmed a slipped rod at s1.A revision procedure was subsequently performed to extend the previous fusion to the pelvis.During the revision, the screw from which the rod had slipped was found with the locking cap still fully engaged within the tulip.Because the affected components were not returned, we are unable to determine whether the locking cap loosened and caused the rod to slip, or if the rod slipped first and subsequently resulted in the locking cap becoming loose.The calculated observed risk level aligns with the expected risk level.Therefore, the system risk remains acceptable, and no further investigation is required.The following sections were updated for this supplemental report: b4, e1, g3, g6, h2, h6, h10.
 
Event or Problem Description
It was reported that the creo screw head somehow separated from the construct, resulting in a revision surgery extension of a previous fusion.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was not available for evaluation.No determinations could be made as to the cause of the reported issue.

Brand Name
CREO
Common Device Name
TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key24121618
Report Number3004142400-2026-00014
Device Sequence Number9371437
Product Code MNH
UDI-Device Identifier00889095059496
UDI-Public00889095059496
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1119.0010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2026
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown